IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EST Conf / Next EST Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electronics Simulation Technology (EST) [schedule] [select]
Chair Tatsuya Kashiwa (Kitami Inst. of Tech.)
Vice Chair Hideaki Kimura (NTT), Akimasa Hirata (Nagoya Inst. of Tech.), Shinichiro Ohnuki (Nihon Univ.)
Secretary Takuichi Hirano (Tokyo Inst. of Tech.), Yasuhide Tsuji (Muroran Inst. of Tech.)
Assistant Atsushi Kezuka (ENRI), Kenji Taguchi (Kitami Inst. of Tech.)

{INFOMESITEM}
Conference Date Thu, Sep 3, 2015 10:05 - 14:40
Fri, Sep 4, 2015 10:05 - 15:55
Topics Simulation technology, etc. 
Conference Place Ohama Nobumoto Memorial Hall 
Address 2-70, Tonoshiro, Ishigaki-shi, Okinawa 907-0004 Japan
Transportation Guide http://ohamanobumoto.com/
Contact
Person
Dr. Takuichi Hirano
+81-3-5734-2563
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Sep 3 AM  Multipurpose Hall
Chair: Jun Shibayama (Hosei Univ.), Kengo Sugahara (Kindai Univ)
10:05 - 11:45
(1) 10:05-10:30 Design of Terahertz Band-pass Filter with Novel Coupling Scheme Using Monopole Mode of Metallic Photonic Crystal Point Defect Resonator EST2015-53 Takaharu Hiraoka, Chun-Ping Chen, Noriki Kato, Tetsuo Anada (Kanagawa Univ.), Shigeki Takeda (Antenna Giken), Zhewang Ma (Saitama Univ.)
(2) 10:30-10:55 Statistical Analysis of Rain Toward Route Switching of Millimeter-Wave Wireless Network EST2015-54 Takuichi Hirano, Jiro Hirokawa, Makoto Ando (Tokyo Tech.), Riichiro Nagareda, Akira Yamaguchi (KDDI Labs.), Hitoshi Nagahori, Toru Taniguchi (JRC)
(3) 10:55-11:20 Towards analyzing all guided modes in extremely large-core multimode fibers with a 1 mm scale core using quadruple precision arithmetic EST2015-55 Masashi Eguchi (Chitose Inst. Sci. & Tech.)
(4) 11:20-11:45 Coverage Simulation of GBAS VDB above Runway Surface in Ishigaki Airport EST2015-56 Atsushi Kezuka, Susumu Saito, Takayuki Yoshihara (ENRI)
  11:45-13:00 Lunch Break ( 75 min. )
Thu, Sep 3 PM  Multipurpose Hall
Chair: Masashi Eguchi (Chitose Inst. Sci. & Tech.)
13:00 - 14:40
(5) 13:00-13:25 Three-Dimensional FDTD Analysis of Band-Pass Filters EST2015-57 Yusuke Wada, Jun Shibayama, Junji Yamauchi, Hisamatsu Nakano (Hosei Univ.)
(6) 13:25-13:50 Wavelength Response Analysis of the Localized Surface Plasmons in a Gold Nano-Cylinder Chain for Varying the Polarization Direction EST2015-58 Shinichiro Ohnuki, Ryo Takahashi, Kazuya Nagasawa (Nihon Univ)
(7) 13:50-14:15 Electromagnetic field distribution in planar chiral metamaterials designed for near infrared band-pass filters (II) EST2015-59 Yasuo Ohtera (Tohoku Univ.)
(8) 14:15-14:40 Perturbation method utilizing equivalence theorem
-- three-dimensional high-frequency problems --
EST2015-60
Kengo Sugahara (Kindai Univ)
  14:40-15:00 Break ( 20 min. )
  15:00-18:00 Committee Meeting ( 180 min. )
  18:00-18:15 Move ( 15 min. )
  18:15-20:45 Banquet ( 150 min. )
Fri, Sep 4 AM  Multipurpose Hall
Chair: Norimasa Nakashima (FIT)
10:05 - 11:45
(9) 10:05-10:30 Fast Analysis of the temperature elevation in the human body Using Vector Supercomputer SX-ACE EST2015-61 Wataru Nishio, Youhei Asano (NIT), Daisuke Sasaki, Takeshi Yamashita (Tohoku Univ.), Akimasa Hirata (NIT), Ryusuke Egawa (Tohoku Univ.)
(10) 10:30-10:55 Multi-Scale Simulation of Transcranial Direct Current Stimulation in Consideration of the Sweat Stimulation EST2015-62 Yukiya Sugiyama, Ilkka Laakso, Akimasa Hirata (NIT)
(11) 10:55-11:20 Localization Evaluation of the Electric Field Induced in Realistic Human Brain Model for the TMS Coils EST2015-63 Masahiro Iwahashi, Yukiya Sugiyama, Ilkka Laakso, Akimasa Hirata (NIT)
(12) 11:20-11:45 Design of optical waveguide devices based on topology optimization method using beam propagation analysis EST2015-64 Yasuhide Tsuji, Akito Iguchi (Murroran Inst. Tech.), Takashi Yasui, Koichi Hirayama (Kitami Inst. Tech.)
  11:45-13:00 Lunch Break ( 75 min. )
Fri, Sep 4 PM  Training Room I & II
Chair: Yasuo Ohtera (Tohoku Univ.)
13:00 - 14:15
(13) 13:00-13:25 Offset Fed Inverted L Antenna with Planar Element EST2015-65 Koya Takata, Mitsuo Taguchi (Nagasaki Univ.)
(14) 13:25-13:50 FDTD Diakoptics for Partially Periodic Structures
-- I. The Discrete Green's Function of a Unit Cell for the 2D Problems --
EST2015-66
Tsugumichi Shibata (TCU)
(15) 13:50-14:15 A computation of acoustic wave propagating in a lossy medium by means of FDTD method EST2015-67 Norimasa Nakashima, Youhei Migita (FIT)
Fri, Sep 4 PM  Training Room I & II
Chair: Tsugumichi Shibata (TCU)
14:15 - 14:50
(16) 14:15-14:50 [Special Talk]
Semi-implicit FDTD methods and their applications EST2015-68
Kazuhiro Fujita (Fujitsu)
  14:50-15:05 Break ( 15 min. )
Fri, Sep 4 PM  Training Room I & II
Chair: Tatsuya Kashiwa (Kitami Inst. of Tech.)
15:05 - 15:55
(17) 15:05-15:55 [Special Invited Talk]
Astronomy in Ishigakiji Island
Takeshi Miyaji (IAO,NAOJ)
  15:55-16:00 Closing Address ( 5 min. )
  16:00-16:30 Break ( 30 min. )
  16:30-21:30 Technical Tour of VERA and Ishigaki-jima Astronomical Observatory ( 300 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EST Technical Committee on Electronics Simulation Technology (EST)   [Latest Schedule]
Contact Address Takuichi Hirano (Tokyo Institute of Technology)
est- 


Last modified: 2015-08-30 14:40:54


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EST Schedule Page]   /  
 
 Go Top  Go Back   Prev EST Conf / Next EST Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan